# SDR C2XA96CL012

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Actuator
- Part number: 7902013
- Condition: Leaking
- Location: Lt Engine
- Part time: 8,848 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GRR - FLIGHT NR 3378 - CREW REPORTED THAT AFTER TAKEOFF THEY HAD NO OIL PRESSURE IN THE LEFT ENGINE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE LEFT ENGINE PROP ACTUATOR IAW HAMILTON STANDARD MM 61-13-04.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW EMB120 MM 61-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
